# SDR DALA2021081704749

- Difficulty date: August 13, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N820DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33960
- Aircraft time: 46,662 hours, 23,486 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6820 ROW 22-26 EMERGENCY PATHWAY LIGHTS WILL NOT GO OUT. CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY POWER SUPPLY. PER B757 AMM 33-51. OPS NORMAL. (7628716)
